RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Forthcoming papers
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Izv. RAN. Ser. Mat.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Bulletin de l'Académie des Sciences de l'URSS. VI série, 1926, Volume 20, Issue 10-11, Pages 975–982 (Mi izv5600)  

On the authorship of Nyāyapraveça

M. Tubianskij (M. Tubianski)


Full text: PDF file (1159 kB)
Language:

Citation: M. Tubianskij (M. Tubianski), “On the authorship of Nyāyapraveça”, Bulletin de l'Académie des Sciences de l'URSS. VI série, 20:10-11 (1926), 975–982

Citation in format AMSBIB
\Bibitem{Tub26}
\by M.~Tubianskij (M.~Tubianski)
\paper On the authorship of Ny\= ayaprave\c ca
\jour Bulletin de l'Acad\'emie des Sciences de l'URSS. VI s\'erie
\yr 1926
\vol 20
\issue 10-11
\pages 975--982
\mathnet{http://mi.mathnet.ru/izv5600}


Linking options:
  • http://mi.mathnet.ru/eng/izv5600
  • http://mi.mathnet.ru/eng/izv/v20/i10/p975

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Извѣстія Императорской Академіи Наукъ
    Number of views:
    This page:65
    Full text:25

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019